Limit theorems for nonlinear functionals of Volterra processes via white noise analysis

Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2010, 16 (4), pp.1262-1293
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00555392
Contributeur : Serena Benassù <>
Soumis le : jeudi 13 janvier 2011 - 11:59:09
Dernière modification le : lundi 29 mai 2017 - 14:23:55

Identifiants

  • HAL Id : hal-00555392, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

I. Nourdin, S. Darses, D. Nualart. Limit theorems for nonlinear functionals of Volterra processes via white noise analysis. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2010, 16 (4), pp.1262-1293. 〈hal-00555392〉

Partager

Métriques

Consultations de la notice

51